# SDR SIMA201012503

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 26,492 hours, 25,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE INSPECTION FOR FLIGHT 2853 FOUND THE GALLEY EMERGENCY EXIT LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GALLEY EMERGENCY LIGHT INVERTER.  ALL CHECKS GOOD PER EMB AMM 33-50-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
